STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-411-E |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Codes |
Rheumatoid Arthritis (1724); Pain (1994); Joint Laxity (4526)
| Date of Event |
04/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patients right knee was revised due to instability (other patient complaints included a tight bandlike feeling, 'crunchiness' or noise when standing or sitting, discomfort, and weakness).A 4x11 ps insert was revised to a 4x13 ts insert.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Reported event: an event regarding instability involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to instability.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.